advertisement
Question
Posted by: Sigh | 2009/12/21

Freaky heavy period

I usually get heavy periods but this month was crazy, it' s been nine days now and one day I had 8-9 clots bigger then a R5 coin. I was on anitbiotics and cortizone before my period scan the meds be causing this, only other thing that I have been doing is starting to eat healthy and exercise month before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The meds should not have caused the heavy period. If your periods are usually heavy, there may be some underlying problem and this was just a worse period than usual. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/12/21

The meds should not have caused the heavy period. If your periods are usually heavy, there may be some underlying problem and this was just a worse period than usual. I would suggest that you see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement